Follow
Nikolas Schonsheck
Nikolas Schonsheck
Verified email at udel.edu - Homepage
Title
Cited by
Cited by
Year
On the cop number of generalized Petersen graphs
T Ball, RW Bell, J Guzman, M Hanson-Colvin, N Schonsheck
Discrete Mathematics 340 (6), 1381-1388, 2017
122017
Fibration theorems for TQ-completion of structured ring spectra
N Schonsheck
To appear in Tbilisi Math. Journal: Special Issue on Homotopy Theory …, 2020
52020
Spherical coordinates from persistent cohomology
NC Schonsheck, SC Schonsheck
Journal of Applied and Computational Topology, 1-25, 2023
42023
Toroidal Coordinates: Decorrelating Circular Coordinates With Lattice Reduction
L Scoccola, H Gakhar, J Bush, N Schonsheck, T Rask, L Zhou, JA Perea
arXiv preprint arXiv:2212.07201, 2022
42022
-completion and the Taylor tower of the identity functor
N Schonsheck
Journal of Homotopy and Related Structures 17 (2), 201-216, 2022
32022
On the chromatic localization of the homotopy completion tower for -algebras
C Ogle, N Schonsheck
arXiv preprint arXiv:2012.10539, 2020
22020
-Equivariant Dimensionality Reduction on Stiefel Manifolds
A Lee, H Lee, JA Perea, N Schonsheck, M Weinstein
arXiv preprint arXiv:2309.10775, 2023
2023
TQ -completion and the Taylor tower of the identity functor
N Schonsheck
Journal of Homotopy and Related Structures, 1-16, 2022
2022
On the chromatic localization of the homotopy completion tower for-algebras
C Ogle, N Schonsheck
New York J. Math 28, 1042-1056, 2022
2022
Fibration theorems and the Taylor tower of the identity for spectral operadic algebras
N Schonsheck
The Ohio State University, 2021
2021
The system can't perform the operation now. Try again later.
Articles 1–10